| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Roman I. Chernyak
      Analysis of the intra predictions in H.265/HEVC
      Applied Mathematical Sciences, Vol. 8, 2014, no. 148, 7389-7408
      http://dx.doi.org/10.12988/ams.2014.49750

Copyright © 2014 Roman I. Chernyak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access